# SDR SPAA2014112000009

- Difficulty date: November 5, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- Aircraft time: 59,437 hours, 35,568 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE CHORD CRACKED AR WL 193, BS 178.  REPAIRED IAW SB 737-53A1137 AND EO R22529 1-053-013-032.
